# SDR AALA201904089006

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 15,174 hours, 4,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY EXIT EMERGENCY OPERATING CYLINDER CHARGE PRESSURE LOW. MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER AMM 52-22-00.
